# SDR DALA1119259870

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 83 HAS CORROSION ON BOTTOM SIDE AROUND FASTENER HOLES.  REMOVED FLOOR PNL 83, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIRS IAW DC-9 SRM 51-30-1.
